# SDR CA081204012

- Difficulty date: December 2, 2008
- Submitted: February 2, 2009
- Operation: General aviation
- Make and model: Cndair CL6002C10
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP139321003
- Condition: Broken
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CRUISE, RT (F/O) WINDSHIELD SHATTERED, WITH NO LOSS OF PRESSURIZATION.  CAPTAIN DESCENDED AND DECLARED AN EMERGENCY LANDING RT WINDSHIELD (P/N OFF: NP139321-003) CHANGED IAW AMM 56-11-01.
